# SDR UPS05144023

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0847
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR, SLIDE ARMED WARNING LIGHT FAILS TO ILLUMINATE WHEN TEST SWITCH DEPRESSED.  WARNING HORN OK. DEFERRED PER MEL 52-73-01-1 CNTL M298193.  PLACARD INSTALLED.  *S/D*  RESEATED CONNECTOR ON ASPSU.  OPS CHECKS NORMAL PER MM 52-73-00-5.  THIS CLEARS M298193.
